Worried


#1

Hello everyone,

Ok I just want to ask or tell you about a thing which I want though today. I have been taking my medicine and doing everything what I am meant to do, but today I had a good day until around 7:00 in the evening , I went to the shops and when I came back home home
And got out of the car, I started to feel light headed, I was helped into the house, but something was very wrong, different , when I lifted my feet to walk it was shacking so much and I was finding it very hard to lift my feet and to walk, I have never found it so hard to walk, I don’t under stand what has happened and why I went though this, I took my Ropinirole and my sumatriptan, as this happened I felt like my blood pursuer had dropped or my sugars had dropped , I am not a diabetic But I felt all funny inside, all my joints are paining and now I am awake with the pain. So I want to ask if anyone has been though this and if I have over done things.
Thank you Raz


#2

Hi Raz1 sorry your not so well have you rang your pd nurse maybe your meds need tweaking or maybe you are at a different stage in pd I, ve noticed myself that I am shuffling now sometimes when I walk but am in clinic next week if you Don, t have pd nurse then I would say you need to ring helpline number
Pete


#3

Morning Peter

Thank you for you responses, i am sorry to hear that you are not well too, it’s so bad that we are go though all this, and the only people who understand are those who are going though it them selfs, all the best and I hope you feel well soon, I think you may be right I will ring her today as I still feel like that, only way to describe my walk is that are you walk like a chameleon , to scared to take the next step as I am having to think so much more to where to put my foot down again, I will keep you posted thank you, Raz


#4

Hi no worries any time please let me know how you get on I, will let you know what happens when I get back from clinic as to my problem appointment s next Wed
Take care Pete


#5

Hi @Raz1,

I’m really sorry to hear that you’ve been experiencing deterioration with your health. Unfortunately, it’s not uncommon for people with Parkinson’s to experience different types of pain. For more information on this, you can download a leaflet on this - https://www.parkinsons.org.uk/sites/default/files/2018-09/FS37%20Pain%20in%20Parkinson’s_WEB.pdf.

I agree with @peter_corcoran advice, you should definitely speak to your GP or Parkinson’s nurse about this as you they may need to look into your medication. For more support on this, do give our helpline a call on 0808 800 0303 or email us at [email protected].

Best wishes,
Reah


#6

Hi peter

I have tried to get hold of my nurse but no luck, but I have doctors tomorrow morning so let’s see where that takes me, I will up date you after appointment.

Regards Raz


#7

Hi Raz1 thanks for update sorry I have only just got post been to gp, s with mam then had to go to town to sort out a few things Don, t know what has happened but feel like I’ve been hit by a bus everything’s been a struggle today hope you get sorted
Pete


#8

Morning Peter

I am sorry to hear that you are not doing so well too, it is so hard looking after someone and that worries me so much, my husband works and he has to worry about means the kids.i sometimes feel
So bad that this is happening as I don’t want him to have to go though all this. Some times I thing don’t think on the on take that cares have to take on, and that they may not think it’s anything as they love you, but it sometimes must get hard for them too. Well I must say you are doing a great job, but please try and look after your self too, as with out you your mum will not get that support too. Good luck , and well done too.
Raz


#9

Hello Raz1
Sounds like an off time. I am pretty sure the more active you are the more dopamine is used. Also protein can bind with medicine and effect your uptake. Blood pressure can be a symptom of parkinson’s where you stand up and it drops in the loo. I have that. And you feel dizzy and your balance is effected.

My medicine has been tweeked many times. In my case as the disease progresses changes end up being more often to time taken and dosage .
Your doctor will get it right. Sometimes you need to see a pattern to determine what needs to be done. Keep a diary. Tom PWP


#10

Hi Tom pvp

First thank you for responding, yes you are right I think I may have over done it without think of what I was doing, but I really at the time didn’t think I was over doing it, regards my blood pressure I do suffer from low blood pressure, so I am always watching that. I spoke to my PD nurse today and she explained to me the I had a experience of freezing, I have never experienced this before and I must say that it was scarier for me, but my nurse explained to me how to stay calm and this will help us get through this easier. She has also increased my meds so I hope this will help. But I am still having a cold arm which I just can’t get warm, it’s not the whole arm but just above my wrist And my hand. I am having to ware gloves most of the day, including more layers of clothing . Once again thank you for responding and I hope you stay in good health, keep in touch and thank you.

Regards Raz


#11

Hi Raz1 just to let you know that one of my pd tabs is causing swelling in my legs (pramipexole) and if I have 3 or more episodes of the shaking or shuffling I will have to change my sinemet tabs to something else have to keep checking for 1month only snag more side effects with other meds all the best
Pete


#12

Hi Pete

Thanks for letting me know, I didn’t know that are we might to for better with all these side effect happening to us after taking the meds, I have my
Appointment with the rheumatologist Tomorrow let’s see what they have to say now, we’ll i hope you get better soon and keep a eye on those side effects,
Regards Raz